# SDR CALA9600736

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Punctured
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE IN CABIN FLOORBEAM AT STA 480, RBL 2.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-8, FIGURE 3.
